MathSciNet Relay Station
MathSciNet bibliographic data
MR679951 (84h:58140) 58G05 (32C05 58G07)
Trèves, François A remark on the Poincaré lemma in analytic complexes with nondegenerate Levi form. Comm. Partial Differential Equations 7 (1982), no. 12, 1467–1482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement